Items where Subject is "05-XX Combinatorics > 05Cxx Graph theory > 05C50 Graphs and matrices"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type
Number of items at this level: 9.


Hofmeister, Michael (1988) Spectral Radius and Degree Sequence.
Published in: Mathematische Nachrichten Vol. 139 (1). pp. 37-44.

Jungnickel, Dieter and Leclerc, Matthias (1989) The 2-Matching Lattice of a Graph.
Published in: Journal of combinatorial theory : Series B Vol. 46 (2). pp. 246-248.

Schaudt, Oliver (2011) On the existence of total dominating subgraphs with a prescribed additive hereditary property.
Published in: Discrete Mathematics Vol. 311 (18-19). pp. 2095-2101.

Schaudt, Oliver (2012) On weighted efficient total domination.
Published in: Journal of Discrete Algorithms Vol. 10 (1). pp. 61-69.

Proceedings article

Dahlhaus, Elias (1998) Minimal Elimination Orderings for Planar Graphs.
Published In: Algorithm theory : proceedings / SWAT '98, 6th Scandinavian Workshop on Algorithm Theory, Stockholm, Sweden, July 8 - 10, 1998, Lecture notes in computer science. 1432 Springer 1998, pp. 210-221.


Schaudt, Oliver (2011) Efficient total domination in digraphs.
Technical Report , 15 p.

Schaudt, Oliver (2010) A Graph Class related to the Structural Domination Problem.
Technical Report , 12 p.

Schaudt, Oliver (2010) On efficient total domination.
Technical Report , 8 p.

Schaudt, Oliver and Schrader, Rainer (2010) The complexity of connected domination and total domination by restricted induced graphs.
Technical Report , 8 p.

This list was generated on Tue Apr 20 22:27:50 2021 CEST.